# SDR 20000912SH018

- Difficulty date: July 31, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 2,780 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Sleeve
- Part number: 41002979103
- Condition: Binding
- Location: Bypass Spool
- Part time: 2,780 hours
- Component: Servo Actuator, Textron
- Component part number: 206076062107
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN INTERMITTENT BIND.  INTERMITTENT BIND IN SERVO ACTUATOR.  (X)
